# SDR CALA0000923

- Difficulty date: June 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN MID CARGO DOOR LOWER FORWARD STOP INNER SUPPORT FITTING.  THE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-30-2, 51-10-4, AND 51-30-1.
